Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Itching rashes like mosquito bites on chest, behind ears, shoulders, pimples on face. On cetrizine. Suggest

I have askin problem. I get itching on my body and the icthing area develops with a rash like mosquito bite. Usually this will happen in the areas like behind ears, chest, shoulders, and sometimes pimples on the face. I m taking cetrizine to control it. I take it every alternative day to control it. This started in the year 2004 when i moved 2 a very hot and humid place for a week. There were no facilities at that place to protect myself frm that clinate. I developed some red patches on my stomach because of that extreme whether, however later those
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello .thanks for your query..
I feel that you have something knows as Urticaria.
It is common dermatological condition with frequent exacerbations and remissions.In most cases,a direct cause is not identified.However a combination of correct anti histaminic tablets for a few months help in reducing the severity and frequency of these hives.
Start with the application of a soothing anti pruritic calamine lotion to relieve the itch.In certain cases, a few bood tests are advised to rule out ant internal causation of the same.
hope this helps!take care...
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor